Geometry of architectural freeform structures.

Johannes Wallner, H. Pottmann, A. Schiftner

Research output: Contribution to journalArticleResearch

Original languageEnglish
Pages (from-to)15-28
JournalInternationale Mathematische Nachrichten
Volume209
Publication statusPublished - 2008

Cite this

Geometry of architectural freeform structures. / Wallner, Johannes; Pottmann, H.; Schiftner, A.

In: Internationale Mathematische Nachrichten, Vol. 209, 2008, p. 15-28.

Research output: Contribution to journalArticleResearch

@article{44fc2098f60444fbbeaf274e1cb8bafd,
title = "Geometry of architectural freeform structures.",
author = "Johannes Wallner and H. Pottmann and A. Schiftner",
year = "2008",
language = "English",
volume = "209",
pages = "15--28",
journal = "Internationale Mathematische Nachrichten",
issn = "0020-7926",
publisher = "{\"O}sterreichische Mathematische Gesellschaft, {\"O}MG",

}

TY - JOUR

T1 - Geometry of architectural freeform structures.

AU - Wallner, Johannes

AU - Pottmann, H.

AU - Schiftner, A.

PY - 2008

Y1 - 2008

M3 - Article

VL - 209

SP - 15

EP - 28

JO - Internationale Mathematische Nachrichten

JF - Internationale Mathematische Nachrichten

SN - 0020-7926

ER -